A nurse is assessing a client who is taking warfarin. Which of the following findings should the nurse identify as the priority to report to the provider?
ATI RN Pharmacology 2026 Proctored Exam
63 questions · Page 2 of 3
ATI RN Pharmacology 2026 Proctored Exam is a nursing-school practice exam with 63 questions. It is written for nursing students preparing for this course exam and for NCLEX-style review. Every question has its own page showing the full stem, all answer options, the correct answer, and a written rationale explaining why each option is right or wrong.
Topics covered on this page: Ati rn pharmacology 2026 proctored exam.
Practice resources for this exam
Study this exam in Review mode (questions and rationales together), Tutor mode (instant feedback per question), or Exam mode (timed). You can also browse the full exam library.
Start Practice ExamQuestions 26–50 of 63
A nurse is caring for a client who is taking digoxin to treat heart failure. Which of the following factors predisposes this client to developing digoxin toxicity?
A nurse is teaching a client who has a new prescription for nitroglycerin sublingual tablets for treating angina. Which of the following instructions should the nurse include in the teaching?
A nurse is assessing a client who is taking phenelzine and reports eating aged cheese. Which of the following is a manifestation of an interaction between the medication and the food?
A nurse is caring for a client who has received propofol during a colonoscopy. The nurse should monitor for which of the following as an adverse effect of the medication?
A nurse is assessing the vital signs of a client who is taking amiodarone. The nurse should anticipate which of the following findings as an adverse effect of the medication?
A nurse is planning to administer epoetin alfa subcutaneously to a client who has anemia. Which of the following actions should the nurse take?
A nurse is caring for a client who has cirrhosis of the liver and is receiving spironolactone. Which of the following findings indicates that the client is responding to the treatment?
A nurse is reviewing a client’s medical history before administering a new prescription for atropine. Which of the following client conditions is contraindicated?
A nurse is caring for a client who is receiving diazepam for moderate (conscious) sedation. Which of the following actions should the nurse take to assess for an adverse reaction to the medication?
A nurse is providing teaching to a client who has a prescription for total parenteral nutrition (TPN). Which of the following information should the nurse include in the teaching?
A nurse is caring for a client who is receiving high-dose metoclopramide. The nurse should monitor the client for which of the following adverse effects?
A nurse is preparing to administer a medication to a client. Using the rights of medication administration, which of the following actions should the nurse take to ensure the right medication is admin
A nurse is caring for a client who is experiencing manifestations of acute cocaine toxicity. Which of the following medication prescriptions should the nurse anticipate administering?
A nurse is providing teaching to a client who has a new prescription for rifampin. Which of the following statements should the nurse include in the teaching?
A nurse is planning to administer a prefilled syringe of enoxaparin to a client. Which of the following actions should the nurse take?
A nurse is administering 4 mg of hydromorphone to a client by mouth every 4 hr. The medication is provided as hydromorphone 8 mg per tablet. Which of the following actions is appropriate for the nurse
A nurse is planning care for a group of clients. Which of the following client’s medications should be monitored by the nurse for hearing loss related to a medication interaction?
A nurse is teaching a client who has a new prescription for captopril. Which of the following information should the nurse include in the teaching?
A nurse is caring for a client who has a gonococcal infection and has been prescribed an IM injection of ceftriaxone. The client refuses the medication because they are afraid of needles. Which of the
A nurse is caring for a client who develops an anaphylactic reaction to antibiotic administration. After assessing the client’s respiratory status and stopping the medication infusion, which of the fo
A nurse is assessing an adult client who is receiving morphine via continuous IV infusion. The nurse should identify that which of the following is the priority finding?
A nurse is assessing a client who has started taking theophylline. Which of the following client findings should indicate to the nurse that the medication is effective?
A nurse is taking a medication history from a client who has a new prescription for levothyroxine. The nurse should instruct the client to wait 4 hours after taking levothyroxine before taking which o
A nurse is providing teaching to a client about how to self-administer subcutaneous injections of enoxaparin. Which of the following instructions should the nurse include?